# SDR 2011F00129

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N106SL
- Make and model: Piagio P180
- Aircraft serial: 1070
- Aircraft time: 8,232 hours, 5,887 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UN-COMMANDED AUTO FEATHER  ON APPROACH (RH), COULD NOT DUPLICATE, SWAPPED LT AND RT HIGH AND LOW PRESSURE SWITCHES, OP CHECKED CAM SWITCHES, SYSTEM OP CHECKED GOOD ON GROUND AND MAINTENANCE VERIFICATION FLIGHT
